# SDR DALA2019060203422

- Difficulty date: June 1, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,709 hours, 37,313 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 1101883) HIDDEN CRACK ON STRINGER 28LH FROM STA 1460+5 TO 1480 IN REF AMDS 2020-2444 AND NRC 00418 (C2). SUMMARY OF NRC 00429- STRINGER 28LH FROM STA 1460+5 TO 1480 WAS REPAIRED PER B-757-200 SRM 53-00-03 REPAIR 1. PERFORM A GVI OF THE FUSELAJE SKIN ONE BAY ABOVE AND ONE BAY BELOW THE STRINGER REPAIR WITH INTERVAL OF 3,000 FLIGHT CYCLES UNTIL 37,500 FLIGHT CYCLES PER B757-200 SRM 53-00-03 REPAIR 1 TABLE IV.
